Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I have puffy face in the morning & feel littel lever pain. What could it be ?

hi sir, My name is vikas and my age is 22 & height 5feet 8inch. I am suffering from jaundice last 20 days My bilirubin is 1.9 at 1 days, After that i consult a doctor abut it .Doctor gave me happi d tab(1 time )& udhip tab (2 times) in a day & asked me to drink more water & don,t take Fat & Protine.I follow doctors advice but it not benefited me .My bilirubin is increaese to 3.0 but i have no symtom like jaundice no yellow skin,eyes ,toilet but i have puffy face in the morning & feel littel lever pain some time & fatigue in my back. I again go to Doctor but doctor again gave me same medicine and ask me for HCV & HBsAg Both these tests are NON REACTIVE. PLz Doctor Help me thanks.
Asked On : Fri, 13 May 2011
Answers:  2 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
in ur case bhumiamalaki( phyllanthus niruri) is the best herbal medicine
if you get the fresh herb u squeeze the juice(20ml) and take it empty stomach twice a day. apart from this u can also take guggulu thiktha kashayam which'll be available in ayurvedic shops
u avoid non-vegetarian, cakes, pastries, alcohol, sugarbased drinks...
sufficient rest is neccessary
any doubts contact me-09441294599
Answered: Sat, 14 May 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,Vikas,thanks for query.There is no reason for worry.This is normal pattern of jaundice.In initial day of infective jaundice, the bilirubin level is low and sgpt is high.As the time passes by bilirubin increase to some extent and sgpt decreases.Basically jaundice is a viral infection and drugs does not have much role to play.Take proper rest and light diet and you will be fine.Normally jaundice lasts up to 4-6 weeks.bye.
Answered: Sat, 14 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor